# SDR ERAA097523

- Difficulty date: August 23, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Aircraft time: 14,038 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cooler
- Part number: 3701020000
- Part serial: 086108192
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN MAJOR INSPECTION AND OIL COOLER SENT OFF FOR INSPECTION AND REPAIR.  OIL COOLER OVERHAULED.
